Page 18 of 18 FirstFirst ... 8161718
Results 171 to 178 of 178

Thread: Accutane side effects GONE!! after 3 years

  1. #171
    Senior Member
    Join Date
    Jan 2015
    Posts
    662

    Default set backs in week 3

    So this week was not great. I had some rather awful digestive disturbances, apparently from eating spaghetti with jarred tomato sauce and added ground turkey. I've felt pretty dreadful since and went off all supplements for a day. I am gradually adding things back. In addition, a retest of my ferritin showed it is lower again so I tried adding back in Hemaplex iron supplement I had discontinued for a few months as it is really high in B12 and I wanted to see if not taking it would make a difference in the rosacea. I have been more flushy this week-- it could be from any number of things. I don't think magnesium is going to be my cure; clearly I have some complex health issues; however, it does seem to help with my pain and perhaps some with flushing and skin redness. My husband thinks it may be helping him feel better. His face looked less red to me today after he had showered than it usually does. I suppose this will be my last update unless something significant happens that I can attribute to the magnesium.

  2. #172
    Junior Member
    Join Date
    Oct 2015
    Posts
    2

    Default

    Quote Originally Posted by davekelly View Post
    Lets have a look at the Brand you are taking .

    1. It has the highest form of absorption Magnesium in the form of Glycinate

    2. It has amino acids glysine and Lysine

    Now wasn't everyone ranting and raving about Lysine on here a few weeks back


    Ive been looking at different brands and types of magnesium for the last 4 hours

    And in my opinion you've got the best product .

    So it has to be the number one factor here why you are doing so good so soon ,

    Because according to most experts Magnesium takes months to build up in your system when taking it orally


    I think you have stumbled upon a possible cure, and it might not be the magnesium that is making you feel better.... its possibly the Glycine. Accutane upregulates the GNMT enzyme that uses up available glycine. this enzme has been shown to stay upregulated even after discontinuing accutane. this could produce all of our joint symptoms, collagen problems, hair problems, eye problems etc. GLYCINE might help by itself... but you need to take a lot of it... up to 20 grams per day. Glycine is needed for Phase II liver detoxification as well. get a good bulk supplement.
    Last edited by TTH; 19th October 2015 at 11:49 PM.

  3. #173
    Senior Member
    Join Date
    Jan 2015
    Posts
    662

    Default

    [QUOTE=TTH;315249]I think you have stumbled upon a possible cure, and it might not be the magnesium that is making you feel better.... its possibly the Glycine. Accutane upregulates the GNMT enzyme that uses up available glycine. this enzme has been shown to stay upregulated even after discontinuing accutane. this could produce all of our joint symptoms, collagen problems, hair problems, eye problems etc. GLYCINE might help by itself... but you need to take a lot of it... up to 20 grams per day. Glycine is needed for Phase II liver detoxification as well. get a good bulk supplement.[/QUOTE

    very interesting info.

  4. #174
    Senior Member
    Join Date
    Jun 2009
    Location
    Toronto, Canada
    Posts
    232
    Country: Canada

    Default Try Accutane

    I feel like I was sent meant to see this thread tonight! I have an appointment with my derm tomorrow to discuss low dose Accutane as a last resort. After 6 aggressive IPLs over the last two years, I feel positive that my skin was damaged - texture, enlarged pores, pores forming into lines. But it is hard to be positive because two years ago I started with nose swelling. It has progressed but is not horrible. I am on 40 mg doxy currently. I cannot seem to get the inflammation under control and I feel it is either that and/or the IPL which has damaged my skin. I am only considering Accutane due to my nose issue but am very afraid because I am subtype 1 and am terrified of further sensitivity or burning. I could not take it! But how to I halt this inflammation.

    Any help would be much appreciated. BUT I NEED IT SOON.

    Genuine thanks.

    Wendy


    Quote Originally Posted by Nitro View Post
    Hello!

    Taught I should report my experience with magnesium (glycinate) and how itís working on my ETR (subtype 1). Unfortunately after being on Accutane for a while (seven years ago) my cheeks started to flush really badly and the redness has gradually worsened over the past 7 years, today my eyes are also pretty bad.

    Iím very skeptical when it comes to ďalternative medicineĒ such as supplements, because Iíve tried so many things before without success and always ended up disappointed. But I decided to give magnesium a try, mostly because itís a cheap supplement and it could also improve insomnia and constipation.

    Anyway, started to take magnesium (400 mg) last Thursday and increased to 600 mg a couple a days ago, I also take vitamin b6 25 mg/day. Unfortunately, so far no improvements for the redness/flushing but mag seems to help with constipation. Maybe itís too early to say, donít know, but I doubt mag will help with flushing. Maybe you see some benefits if your symptoms are moderate, but for a bad flusher donít expect too much..

    - I use Doctorís Best magnesium 600mg and Solgar vitamin b6 25mg
    - Diet: Strict, low carb now sugar
    - Started last Thursday but no improvements so far

    Attachment 3212Attachment 3213Attachment 3214Attachment 3215

    Cheers

    Nitro

  5. #175
    Senior Member
    Join Date
    Jun 2009
    Location
    Toronto, Canada
    Posts
    232
    Country: Canada

    Default Try Accutane

    I feel like I was sent meant to see this thread tonight! I have an appointment with my derm tomorrow to discuss low dose Accutane as a last resort. After 6 aggressive IPLs over the last two years, I feel positive that my skin was damaged - texture, enlarged pores, pores forming into lines. But it is hard to be positive because two years ago I started with nose swelling. It has progressed but is not horrible. I am on 40 mg doxy currently. I cannot seem to get the inflammation under control and I feel it is either that and/or the IPL which has damaged my skin. I am only considering Accutane due to my nose issue but am very afraid because I am subtype 1 and am terrified of further sensitivity or burning. I could not take it! But how to I halt this inflammation.

    Any help would be much appreciated. BUT I NEED IT SOON.

    Genuine thanks.

    Wendy

  6. #176
    Junior Member
    Join Date
    Oct 2015
    Posts
    2

    Default

    Quote Originally Posted by wendykay View Post
    I feel like I was sent meant to see this thread tonight! I have an appointment with my derm tomorrow to discuss low dose Accutane as a last resort. After 6 aggressive IPLs over the last two years, I feel positive that my skin was damaged - texture, enlarged pores, pores forming into lines. But it is hard to be positive because two years ago I started with nose swelling. It has progressed but is not horrible. I am on 40 mg doxy currently. I cannot seem to get the inflammation under control and I feel it is either that and/or the IPL which has damaged my skin. I am only considering Accutane due to my nose issue but am very afraid because I am subtype 1 and am terrified of further sensitivity or burning. I could not take it! But how to I halt this inflammation.

    Any help would be much appreciated. BUT I NEED IT SOON.

    Genuine thanks.

    Wendy
    whatever you do, DO NOT, UNDER ANY CIRCUMSTANCE, TAKE ACCUTANE. I beg you.

  7. #177
    Senior Member
    Join Date
    Jun 2009
    Location
    Toronto, Canada
    Posts
    232
    Country: Canada

    Default Take Accutane

    Thank you TTH. Do you have personal experience you can share with me? Thank you

    Quote Originally Posted by TTH View Post
    whatever you do, DO NOT, UNDER ANY CIRCUMSTANCE, TAKE ACCUTANE. I beg you.

  8. #178
    Senior Member
    Join Date
    May 2019
    Posts
    166
    Country: Switzerland

    Default

    I'm new here, suffering similar with the stuff mentioned.

    Any updates on this? Sadly it looks like this thread "died"

Similar Threads

  1. Accutane - curing side effects
    By kranekrane in forum News, research articles and current affairs
    Replies: 0
    Last Post: 29th June 2012, 06:35 PM
  2. Clondine side effects.
    By Judworth in forum Prescription medications
    Replies: 20
    Last Post: 10th April 2012, 11:09 AM
  3. studies of long term low dose accutane side effects (if any)
    By orangehorizon in forum Prescription medications
    Replies: 3
    Last Post: 29th June 2007, 03:19 PM
  4. IPL + side effects
    By northen-nut in forum Intense pulsed light and laser
    Replies: 0
    Last Post: 5th March 2007, 03:13 PM
  5. Post Accutane Side Effects
    By Munch Ausen in forum Prescription medications
    Replies: 1
    Last Post: 18th January 2007, 09:13 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •